# SDR HALA2011041400155

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 32,329 hours, 6,086 cycles
- Engine: Pwa PW4060
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Misaligned
- Location: Engine Thrust
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ENG THRUST LEVERS MISALIGNED, THRUST LEVERS SPLIT ONE KNOB APART, RT THRUST LEVER LAGS.  ACARS FROM CREW" N1 THROTTLE SPLIT".  THIS ENGINE IS TO BE OPERATED IN NORMAL EPR MODE, NOT N1 (ALTERNATE).  PERFORMED TRA RIG CHECK IAW AMM 76-11-00-825-012, PERFORMED ADJUSTEMENT IAW AMM 76-11-00-825-012, RIGGING CHECK OK, NO FAULT NOTED, ACFT IS OK FOR SVC.
